Welcome to SS...
Everything you're describing can definitely be a result of long term sub use. (& most probably is) However, it can be "depression" as well.
Ideally, its much better to live a sub free life if you can. (which many of us have successfully gotten off of including me-you may want to read my journey)
If you feel like you may relapse if you get off, then maybe try tapering down to 1MG & see if things improve.
I suggest having a strong plan in place if you decide to get off. You're going to have to get to a place where you really hate the shit..
There's tons of good people on this board. (& many success stories) Everything you need to know about this drug is on this board.
22 Months off the poison
Long term abuser (8 mg-32mg-10 years plus)
cheeps wrote:Robert, often times peeps report two mgs as being, "the Sweet Spot", meaning they get their feelings back....but this is more apt to happe, at this mg, for those getting off 6-32mgs.
If you are at 2...take 7-10 days between cuts. First cut, go to 1.75....slow and low is the key to finding out what you feel when you choose to reduce. Don't make any cut over 20% of the dose. It's too jarring to the CNS to do 1/3 or 1/2 reductions.
Stick around and read up, ask questions. Bupe takes so many things away from you.....sometimes it takes a couple years to lose your hair, your sex drive, but you will always keep the toe cheese. That doesn't go away.
Users browsing this forum: Bing [Bot], nomojo3479 and 1 guest